# SDR A6WA201644350

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,595 hours, 36,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 600350313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, RBL27 OTBD LANDING HAS CORROSION SPOTS BETWEEN FS 589.00 AND FS 621.00 IN THE CARGO BAY.  REPLACE FLOORBEAM IAW SRM 51-42-21 AND AWAC SUP: 15-279.
